MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 72213N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address information was not able to be obtained, therefore, nj was used as a place holder.One sample of material number 72213n was received for quality investigation.The customer complaint of component damage - leakage at connector could not be verified by investigation.Initial evaluation of the sample was conducted by visually inspecting each of the components of the assembly.The assembly looked to be correct without signs of damage to any of the components.Based on the customers description, the distal male luer connector was further examined for damage or signs of leakage or breakage.The male luer connection was measured for length of the body and compared to its construction drawing.The dimension of the luer body was within specification of the construction drawing.The luer was then examined under magnification to see if the body showed signs of damage due to the customers claim that the tip of the construction broke off.Under magnification there was no signs of breakage of the luer tip (photo attached).Finally the luer was connected to a sample smartsite and primed with an iv bag with saline solution.The assembly was primed with the saline solution and the end was closed off with a sample stopcock.The infusion bag was raised to a height of 24 inches above the outlet of the assembly and allowed to sit for 15 minutes and observed for any leakage at the luer connection location.There were no signs of leakage or any other further issues.A device history record review for model 72213n lot number 22039069 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause was not determined because the reported failure could not be verified or replicated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd sec set 20dp 30in w/hanger ll leaking at the junction end.The following information was provided by the initial reporter: report of leaking at the junction end.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to corrections: h.6.Imdrf annex g grid: g04034, h.6.Imdrf annex b grid: b01, b11, b14, h.6.Imdrf annex c grid: c19, h.6.Imdrf annex d grid: d14.

Brand Name
BD SEC SET 20DP 30IN W/HANGER LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15795022
Report Number9616066-2022-01728
Device Sequence Number19585864
Product Code FPA
UDI-Device Identifier07613203010078
UDI-Public(01)07613203010078
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/04/2025
Device Model Number72213N
Device Catalogue Number72213N
Device Lot Number22039069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown